Title: Submanifolds with geodesic normal sections are helical
Authors: Verheyen, Paul # ×
Issue Date: 1985
Publisher: Rosenberg & Sellier
Series Title: Rendiconti del Seminario Matematico vol:43 pages:511-527
ISSN: 0373-1243
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.